# SDR SWIA2024091600011

- Difficulty date: September 11, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 46,734 hours, 40,468 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA92033-601R-53-31-1304 MXCODEID77076-PR - DENT DAMAGE TO FUSELAGE SKIN PANEL BETWEEN FS409.00+80-FS409.00+96 AND STR16R-STR17R. COMPLIED WITH TEMPORARY REPAIR PER 601R-53-31-1304. PERMANENT REPAIR DUE WITHIN 300 FLIGHT HOURS WITH ESCALATION PROVIDED BY REO 601R-53-31-1304-A., PART NUMBER:   - , SERIAL NUMBER: 7853, POSITION:   (FILED CLOSED)    COMPLIED WITH SCHEDULED MAINTENANCE CODE: RA92033-601R-53-31-1304 MXCODEID77076-PR. PERFORMED PERMANENT REPAIR OF DENT DAMAGE TO FUSELAGE SKIN BETWEEN FS409.00+80 - FS409.00+96 AND STR16R - STR17R. IN REF TO REO 601R-51-00-309 REV A, DATED 2017-08-23 AND REO 601R-53-31-1308 REV--, DATED 2024-09-12. COMPLETED TASK CARD 51-900-1003-SKY AND M-337.
